# SDR ASOA06243

- Difficulty date: February 26, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Dirty
- Location: Flap Drive Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED A FLAPS FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY VEHICLES WERE DISPATCHED AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE COMPLIED WITH EO AND ALSO REMOVED WATER FROM THE FLEX SHAFT TUBES, CLEANED, AND LUBRICATED ALL OF THE FLEX SHAFTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
